Starting Simivastatin & Case History
I was detected high cholesterol some 6 years befoe. i was 24 then. I used to have sleepy legs, itching in my eyes, frequent tiredness. One of my friends told me to get cholesterol checked & the serem cholesttrol was
210. I was in college and my friends & family members told me to drop all the oily things. I paid attention to them & reduced the fatty thingsintake. My lower Blood pressure was then 140/(92-97.)
I had an accident in Jan 1999,had fat ambulism & developed ARDS. I was given a lot of Anticoagulant drugs like high doses of HEPRAN and other steroids. Somehow, I recovered from there & was in home in July 99. I was practiclly weak & took a lot of good diet & resumed my work in July 2000. I felt normal from Blood pressure point. However, everytime pulse was taken,it was nearly 102/min & B.P was 140/101. By June 2001, I started feeling very tired. I could not exercise as I had a major thigh fracture from accident & it was not fully healed. Anyway, the doctors felt that high B.P.& tiredness maybe due to anxiety, stress, work load or due to implant in my thigh fracture & in neck.
Somehow I got convinced & was prescribed Lodoz 2.5 (Bisoprofol Fumarate 2.5 mg + HydroChloroThiazide 6.25 mg). I am continously taking it since then. By August end, the tiredness increased a lot. I was having a problem even in walking 100 meters & lot of sweating was there.My eyes used to itch & I can feel my heart beat & lots of oil used to come from my face & hands. I did not feel like working & used to came home just after 2 hours of work. Someone adviced me cholesterol check & I got it done. The report was quiet shocking to me i.e.
Serum Cholestrol : 245
Serum Triglycerides : 266
Serum HDL Cholesterol : 35
Serum Beta Lipoprotein(LDL) : 157
Serum Pre-Beta-Lipoprotein(VLDL) : 53.2
Cholestrol/HDL : 7
I went to Doctor & was suggested SIMVAS 20mg(simivastatin 20mg) along with Lodoz 2.5 mg(Bisoprofol Fumarate 2.5 mg + HydroChloroThiazide 6.25 mg). Both once daily.
Now it is seven days I have started taking this Simvas medicine. Someone told that the side effects on liver are there so I also included LIV 52(liver tonic) & vitamin C(500mg daly) in my medicine schedule.
Some ayurvedic medicines were also included like Garlic, Gugglu(Commiphora mukul), Triphala, ashwagandha & psyllum husk. However, this all effected my stomach very much & I am taking Rantidine 150mg 3 times daily along with this all.
Now coming to diet part, The doctor has told me to eat less & not to take any fat. Now the biggest problem that I face is that if I eat less, I feel very very hungry. I have tried many things but low diet food does not fill my stomach. If it does, it is just for 1 hour or so. Also I am quiet worrying about simivastatin 20 mg. I have stuied in internet that this has been removed in some of the countries. So, I am confused what to do now. Any way I have started this whole procedure & expect a happy ending. Please give my any suggestion if you have.
For gen. reference:
My height: 6-1
My weight: 95 Kgs
[This message has been edited by Nexal (edited 09-02-2001).]<p>[This message has been edited by Nexal (edited 09-02-2001).]